# SDR UALA2013061804207

- Difficulty date: June 16, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 50,577 hours, 20,172 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Seal
- Condition: Unsecure
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION FROM T/O THROUGH 17K FT.  SUSPECT LOWER F/O NOSE AREA.   ENGINE PARAMETERS NORMAL, FOUND SEAL AT PANEL 191BT AND 191DT SPLIT AND PROTRUDING OUT OF THE GAP.  TAPED OVER DAMAGED AREA IAW AMM MT 53-004.  COMPLETED VIBRATION SHEET AND TROUBLESHOOTING IAW MT 53-005.  DL1493 CREATED TO MONITOR .  SEAL WITH AERODYNAMIC SEALANT.  SEAL INTACT AND SECURE.
